MathSciNet Relay Station
MathSciNet bibliographic data
MR759138 54F35 (54B15 54D30 55M15)
Dydak, J.; Segal, J. Local $n$-connectivity of decomposition spaces. Topology Appl. 18 (1984), no. 1, 43–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement